# SDR 97ZZZX202

- Difficulty date: December 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5074R
- Make and model: Hughes 369D
- Aircraft serial: 1151D
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Case Half
- Part number: 23057142
- Condition: Cracked
- Location: Comp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION THE ENG COMPRESSOR CASE HALVES WERE INSPECTED AND FOUND TO BE CRACKED AND LIFTING.  REPLACED CASE HALVES.
